Im On Depo Provera Amp Seriously Think Im Pregnant

3 Replies
danielleg07 - February 4

I've been on Depo Provera for two years and i had unprotected s_x w/ my bf in november. according to my calculations i'd be about 12 weeks into it and my stomach is beginning to thicken. i had abs b4 and now my stomach is chubby but still hard and when i flex my abdominal wall my stomach stays in place. i've also experienced nausea, fatigue, sore/tender br___ts, and cravings, all of which are DP side effects. but other than those i've experienced sensitive smell, severe increase in appet_te, headaches, cramping in my middle to lower abdomen (only in the mornings and evenings), change in sleep pattern (now i want 2 sleep during day, stay up at night) mood swings, grumpiness for now reason, change in skin (more dry, pimply) itchy stomach, back and ankles, adversions to foods i used to enjoy, and cravings for foods i used to not enjoy. i also feel as though im dehydrated 24/76 and would kill someone for water, yet i have so much extra spit in my mouth. The reason im even bothering to ask is 1) the chances of me getting pregnant on DP are slim to none since i've been on for 2 years and 2)i took a pregnancy test about a week and a half after having s_x (blood test done at hospital) and it came out negative. but ever since then i've had all the same symptoms plus some new ones, including what seems to be milk glands (those goose bump things) surrounding both my nipples in a perfect circle. and you can see them, whether im cold or not! does anyone out there think its possible of my having gotten preggers under the circ_mstance????

 

freebird - February 4

It's not likely, but I guess anything could happen. I would take another test. If you are pregnant then the first one you took could have been too early. I was on depo for a long time years ago and my periods stopped after the first 6 months. I always found that unsettling because I was always wondering if I could be pregnant.

 

abriamiacadia - February 4

I honestly doubt if you were pregnant you'd have all those "symptoms" by now. Back and Ankles usually dont start til your bigger. ...but, just to be on the safe side, watch to see if you are.

 

Grandpa Viv - February 4

Take another test. It is not likely that you got pregnant while on Depo, but that sure is a long list of signs, and by now they are not likely to be a side effect of "starting" on Depo. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?